What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 16, 5:04 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 16, 5:04 AM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
604 AM EDT Mon Apr 16 2018
.SYNOPSIS...
The low pressure system that brought storms and a cold front to the
Mid Atlantic this morning, will slowly propagate northeast away from
the region on Tuesday. Another area of low pressure organizing over
the Midwest will propagate towards New England on Thursday. As it
does so, our region will first see a warm front, followed quickly by
a cold front. Canadian high pressure will move into the area for
the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
545 AM Update...Temps still slow to rise across the southern
Poconos so we extended the Winter Weather Advisory until 9am.
345 AM...Low pressure centered over Virginia with a strong warm
front extending east from this feature across southern Delaware
into southern NJ. South of the front, temps in the 60s...north
of it, temps in the upper 30s to low 40s. In fact, still
freezing rain in Mount Pocono with the Advisory for Carbon,
Monroe, Sussex Counties extended to 10z. Ahead of the
aformentioned low in the system's warm sector, a very strong
60-70 knot LLJ from the SSE is advecting very moist air
northward with PWATSs of 1.5+ inches. This is supporting a line
of heavy showers with embedded storms that is beginning to close
in on the Delmarva at this time.
As we head through the next few hours towards the Monday morning
commute, low pressure will advance northeast into PA lifting the
warm front through the forecast area. At the same time, line of
heavy showers with embedded storms will progress east into
forecast area...reaching SE PA including the Philadelphia area
as well as S NJ by around the 6am time frame and areas farther
east across central NJ toward Trenton within an hour or two
thereafter. At this time it appears the biggest concern may be
very heavy rainfall causing ponding on roads, the threat of
urban and small stream flooding, and even the risk of localized
flash flooding as this line has a history of producing rainfall
rates of over 1 inch per hour in places and this could continue
as it moves in...especially if line slows down a bit. Needless
to say, this will likely make for a difficult morning commute.
The threat for severe weather in the form of strong, damaging
winds is still there...especially from Philly southward. However
the limiting factor for this is little in the way of surface
based instability so that will make it harder for the very
strong winds just off the surface to be mix down. For this
reason, don't think severe storms will be widespread. Farther
north, where freezing rain has been ongoing well north of the
warm front across the southern Poconos into far NW NJ, this
should come to an end this morning as warmer air finally makes
it in.
Following main line of showers/storms that moves through early
to mid morning ahead of a leading front that will eventually
wash out, additional rounds of showers are likely through the
late morning into this afternoon as a secondary front moves
through. These could also contain brief, heavy rainfall, and
strong, gusty winds further exasperating any issues that may
occur early this morning. Temps rise to the 55 to 65 degree
range this morning for most areas (40s in the southern Poconos)
before slowly falling off this afternoon behind this second
feature on gusty west winds.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
By early this evening, low will be departing to the NE into NY
State into New England dragging a final surface trough through
the area. In addition, systems' upper low will still be centered
near western PA with the broad circulation continuing to spin
shortwaves through the area. The upshot of this is that mainly
cloudy skies with some continuing scattered showers are likely
to affect parts of the area at least into this evening and
likely through the overnight across the southern Poconos. In
fact as temperatures drop off into the low to mid 30s tonight
across the far north, any rain showers will change over to snow
showers with continuing cool, gusty, west winds. Temps will be a
bit warmer farther south with lows mainly in the upper 30s to
low 40s over SE PA through central, S NJ, and the Delmarva.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Made few changes to the long term forecast in order to focus on the
ongoing weather tonight.
Fair weather is expected from Tuesday night into Wednesday as high
pressure arrives across the area. It will be a bit warmer than
Monday/Tuesday, but still slightly below normal for mid-April. Highs
will generally be in the mid/upper 50s north/west and low/mid 60s
south/east. These values will be 2 o 4 degrees below normal.
Another low pressure system will approach the area later Wednesday
and last into Thursday evening. The system will be progressive, so
even though the low is depicted by the models as being rather
strong, it will not have large window of opportunity when our area
will be in the warm sector, and thus have more moisture for
precipitation. We therefore have mostly chc pops in the fcst for Wed
night/Thu and slgt chc pops into Thu night. Temperatures will remain
mostly at or a little below normal this period. The warmest day will
be Thursday (near normal) with mid/upper 50s for highs across the
north and low/mid 60s over Delmarva and srn NJ.
High pressure from Canada builds in for late this week and into the
weekend. Mostly fair weather is expected with a continuation of
below normal temperatures.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...A line of heavy showers and some thunderstorms moves
through the area between about 09Z and 14Z Monday with LIFR
conditions, torrential rain and erratic winds likely as the
heaviest portion of the line moves through. Following this first
batch of heavy showers, some additional showers that could also
be briefly heavy may affect the terminals through around
midday. Beyond this time expect an improving trend to MVFR and
eventually VFR by late afternoon. E/SE winds this morning shift
to SW/W this afternoon around 10 knots with gusts to around 20
knots. Potential for some erratic winds/gusts around showers.
Moderate confidence. Finally, strong LLWS will continue to be an
issue this morning.
Tonight...mainly VFR. Moderate confidence.
Outlook...
Tuesday and Wednesday...Mostly VFR conditions are expected. A few
showers are possible, primarily for KABE and KRDG, which could lead
to brief reductions in the flight category. Moderate confidence.
Wednesday night and Thursday...Starting VFR, we may see conditions
lower as a warm front lifts through the area and precipitation moves
in. However, confidence is low at this time.
Thursday night and Friday...Mostly VFR expected behind a cold front
that will bring a shift to northwesterly winds and drier conditions.
High confidence.
&&
.MARINE...
Gale Warning continues...Widespread gales are expected in
advance of a line of heavy showers and storms moving through the
area west to east this morning. Erratic/severe wind gusts and
torrential downpours are possible with these storms.
After the line of storms passes, winds should gradually diminish
from south to north, with small craft advisory conditions likely
during the afternoon on Delaware Bay and the Atlantic Delaware
coastal waters. Gale conditions may linger on the New Jersey coastal
waters for most of the afternoon before conditions improve by
evening.
Tonight...A relative respite as winds should actually drop
below SCA levels this evening before starting to ramp back up
again overnight...likely to near or just below SCA levels by
early Tuesday.
Outlook...
Tuesday and Tuesday night...lingering elevated seas are possible on
the ocean waters through this time. Otherwise, winds should stay
below SCA criteria.
Wednesday and Thursday...Winds and seas are expected to be below SCA
criteria.
Thursday night and Friday...Winds and seas should increase once
again and may approach SCA criteria.
&&
.HYDROLOGY...
Flash Flood Watch continues for SE PA zones into central and
northern NJ. As line of shower/storms moves in, should generally
continue moving eastward, however there could be some training
or semi-training of the line at times...especially northwest
of the 95 corridor this morning.
Flash flood guidance is on the high side (about 1-2 inches in
an hour) in most of the area (lowest in the urban corridor);
however, with anomalous precipitable water, considerable
moisture convergence via a very strong low-level jet impinging
upon the approaching cold front, and contributions from upslope
flow, should any training convection occur within the main line,
1-hr FFG could be met in spots.
One of the primary concerns is the timing. With the main convective
line moving through just before or during the morning commute, heavy
rainfall may cause some traffic headaches. The nature of this event
suggests flood issues would be with flashy small streams and in poor-
drainage urban areas. Mainstem river flooding is not anticipated at
this time.
Total forecast rainfall accumulations in the watch area are
generally 1.5-3 inches, with 1-2 inches expected elsewhere.
&&
.TIDES/COASTAL FLOODING...
A strong and persistent onshore flow during the overnight hours
is producing tidal anomolies in the 2 to 3 foot range this
morning, just before high tide starts to move in. The Coastal
Flood Advisories have therefore been upgraded to Coastal Flood
Warnings, which now cover the entire NJ and DE coastlines, and
the Delaware Bay. A Coastal Flood Advisory continues for the
tidal Delaware north of the Commodore Barry Bridge. Our thinking
here is that an offshore flow may develop before the next high
tide occurs later today, so the anomolies may get cut off before
moderate flooding can develop.
We're also keeping an eye on the Cheseapeake Bay. Current
thinking is that water levels along the shores of the upper bay
should remain below the treshold needed for a Coastal Flood
Advisory, but we'll issue an Advisory if we see anomolies jump
higher than expected.
An offshore wind shift later today is then expected to
end the threat of coastal flooding across the area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this afternoon for PAZ054-055-
060>062-070-071-101>106.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for PAZ070-071-106.
Winter Weather Advisory until 9 AM EDT this morning for PAZ054-
055.
NJ...Flash Flood Watch through this afternoon for NJZ001-007>010-
012-015-017>019.
Coastal Flood Warning until 1 PM EDT this afternoon for
NJZ012>014-020>027.
Coastal Flood Warning until 2 PM EDT this afternoon for NJZ016.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for NJZ015-017>019.
Winter Weather Advisory until 9 AM EDT this morning for NJZ001.
DE...Coastal Flood Warning until 1 PM EDT this afternoon for
DEZ002>004.
Coastal Flood Warning until 2 PM EDT this afternoon for DEZ001.
MD...None.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ450>453.
Gale Warning until 11 AM EDT this morning for ANZ430-431-454-
455.
&&
Synopsis...Johnson
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Johnson
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/Johnson
Hydrology...
Tides/Coastal Flooding...jjmHazardous weather outlook, Apr 16, 5:16 AM EST, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
616 AM EDT Mon Apr 16 2018
NJZ007>010-PAZ061-062-101>105-171030-
Warren-Morris-Hunterdon-Somerset-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
616 AM EDT Mon Apr 16 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and southeast
Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ008-012-015-019-020-171030-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
616 AM EDT Mon Apr 16 2018
This Hazardous Weather Outlook is for northeast Maryland.
.DAY ONE...Today and Tonight.
A storm system will be affecting the region with showers, gusty
winds and possibly a thunderstorms this morning. Locally heavy rains
may cause urban and small stream flooding at times.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ001-PAZ054-055-171030-
Sussex-Carbon-Monroe-
616 AM EDT Mon Apr 16 2018
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ015-017>019-PAZ070-071-106-171030-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
616 AM EDT Mon Apr 16 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
DEZ001-NJZ016-171030-
New Castle-Salem-
616 AM EDT Mon Apr 16 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
A storm system will be affecting the region with showers, gusty
winds and possibly a thunderstorms this morning. Locally heavy rains
may cause urban and small stream flooding at times.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
DEZ002>004-NJZ013-014-020>027-171030-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
616 AM EDT Mon Apr 16 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ012-171030-
Middlesex-
616 AM EDT Mon Apr 16 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ060-171030-
Berks-
616 AM EDT Mon Apr 16 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for east central Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
For rural areas of Berks county, low temperatures will range from
the lower to middle 30s on Tuesday night. There is the potential for
frost, which may impact sensitive plants.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ430-431-454-455-171030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
616 AM EDT Mon Apr 16 2018
...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ450>453-171030-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
616 AM EDT Mon Apr 16 2018
...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 16, 1:11 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FREEZING RAIN POCONO MOUNTAINS AIRPOR 41.14N 75.38W
04/16/2018 M0.19 INCH MONROE PA ASOS
RADIAL AMOUNT
&&
EVENT NUMBER PHI1800602
SFJSpecial weather statement, Apr 16, 2:45 AM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 AM EDT MON APR 16 2018
MDZ008-012-015-019-020-PAZ101-160815-
Queen Anne's-Talbot-Cecil-Kent-Caroline-Western Chester-
345 AM EDT MON APR 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...QUEEN
ANNE'S...WEST CENTRAL CAROLINE...WESTERN KENT...WESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
At 344 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Arbutus to 7 miles east of Breezy
Point. Movement was northeast at 55 mph.
Winds up to 40 mph and heavy rain are possible with these storms.
Locations impacted include...
Easton, Centerville, Talbot, Chestertown, Centreville, Romancoke,
Rising Sun, Rock Hall, Trappe, St. Michaels, Church Hill, Oxford,
Queen Anne, Glen Roy, Old Town, Grasonville, Starr, Copperville, West
Nottingham and Mount Vernon.
LAT...LON 3875 7635 3886 7626 3879 7620 3879 7619
3894 7621 3884 7637 3894 7636 3904 7631
3900 7617 3917 7628 3941 7601 3953 7599
3972 7623 3983 7602 3886 7592 3857 7604
TIME...MOT...LOC 0744Z 197DEG 64KT 3921 7668 3859 7637
SFJSpecial weather statement, Apr 16, 3:23 AM EST, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
423 AM EDT MON APR 16 2018
MDZ008-012-015-019-020-160900-
Queen Anne's-Talbot-Cecil-Kent-Caroline-
423 AM EDT MON APR 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...QUEEN
ANNE'S...CAROLINE...KENT AND EASTERN CECIL COUNTIES...
At 423 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Langford to near Overton to near
Easton. Movement was northeast at 40 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Easton, Centerville, Chestertown, Denton, Centreville, North East,
Romancoke, Greensboro, Oakland, Ridgely, Rock Hall, Charlestown,
Trappe, St. Michaels, Church Hill, Preston, Cecilton, Oxford,
Millington and Sudlersville.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3895 7622 3897 7625 3891 7624 3890 7625
3894 7627 3885 7636 3902 7632 3900 7617
3917 7628 3967 7595 3937 7577 3870 7573
3866 7616 3876 7630
TIME...MOT...LOC 0823Z 218DEG 33KT 3922 7623 3905 7614 3879 7611
SFJSpecial weather statement, Apr 16, 3:55 AM EST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 AM EDT MON APR 16 2018
DEZ001>003-MDZ008-012-015-019-020-NJZ016-PAZ070-102-160945-
Inland Sussex-Kent-New Castle-Queen
Anne's-Talbot-Cecil-Kent-Caroline-Salem-Delaware-Eastern Chester-
455 AM EDT MON APR 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...NEW
CASTLE...KENT...EASTERN TALBOT...EASTERN QUEEN ANNE'S...CAROLINE...
NORTHEASTERN KENT...CECIL...WEST CENTRAL SALEM...SOUTH CENTRAL
CHESTER AND WESTERN DELAWARE COUNTIES...
At 455 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Betterton to Preston Maryland. Movement
was northeast at 40 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Wilmington, Dover, Newark, Middletown, West Chester, Elkton,
Pennsville, Smyrna, Milford, Seaford, Elsmere, Kennett Square, New
Castle, Denton, Laurel, North East, Harrington, Camden, Clayton and
Federalsburg.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3846 7569 3869 7577 3870 7590 3863 7598
3864 7598 3938 7606 3943 7600 3954 7601
4000 7557 3959 7552 3959 7553 3965 7556
3963 7561 3960 7561 3949 7553 3955 7552
3954 7552 3845 7539
TIME...MOT...LOC 0855Z 218DEG 33KT 3943 7599 3871 7588
SFJSpecial weather statement, Apr 16, 5:04 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
604 AM EDT MON APR 16 2018
DEZ002>004-161030-
Inland Sussex-Kent-Delaware Beaches-
604 AM EDT MON APR 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND KENT
COUNTIES...
At 604 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodside to near Parsonsburg.
Movement was north at 60 mph.
Winds up to 45 mph are possible with these storms.
Locations impacted include...
Dover, Georgetown, Milford, Millsboro, Harrington, Camden, Lewes,
Milton, Selbyville, Cheswold, Dagsboro, Millville, Ellendale, Bowers,
Woodside, Viola, Henlopen Acres, Gumboro, Rising Sun-Lebanon and Cape
Henlopen State Park.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3846 7551 3904 7567 3936 7551 3925 7540
3907 7541 3891 7531 3879 7510 3880 7509
3867 7507 3869 7508 3869 7514 3864 7513
3862 7508 3866 7507 3861 7506 3859 7521
3860 7506 3845 7505
TIME...MOT...LOC 1004Z 185DEG 54KT 3906 7553 3835 7544
SFJSpecial weather statement, Apr 16, 5:45 AM EST, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
645 AM EDT MON APR 16 2018
DEZ004-NJZ016>018-021>024-161130-
Delaware Beaches-Salem-Cumberland-Camden-Atlantic-Atlantic Coastal
Cape May-Cape May-Gloucester-
645 AM EDT MON APR 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM...SOUTHWESTERN CAMDEN...
SOUTHEASTERN GLOUCESTER AND CAPE MAY COUNTIES...
At 644 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Cedarville to 6 miles northwest of Cape
Henlopen State Park. Movement was northeast at 45 mph.
Winds up to 45 mph are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Cape May, Cumberland, Glassboro,
Lindenwold, Clayton, Buena, North Wildwood, Laurel Lake, Wildwood
Crest, Lewes, Woodbine, Estell Manor, Newfield, Avalon, West Cape
May, Stone Harbor and Cape May Court House.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3878 7514 3879 7511 3896 7496 3897 7494
3897 7496 3914 7489 3917 7490 3919 7503
3922 7503 3921 7510 3918 7515 3924 7517
3931 7527 3987 7501 3909 7472 3897 7482
3893 7489 3891 7498 3876 7513
TIME...MOT...LOC 1044Z 196DEG 65KT 3932 7523 3887 7516
SFJ